# SDR HEEA0013640

- Difficulty date: March 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7128R
- Make and model: Bell 412
- Aircraft serial: 36007
- System (JASC): 2210 · Autopilot System
- Part: Servo Assy
- Part number: 412001304101
- Condition: Malfunction
- Location: Auto Flight
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HP NR2 INOPERATIVE SIDE, HP NR1 GOOD SIDE.
